MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; Pump, infusion

BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; Pump, infusion
Model Number 35700BAX
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a spectrum infusion pump overinfused oxytocin.The oxytocin was supplied in a 500 ml bag.The patient reportedly began experiencing contractions almost immediately after the pump was started at the lowest setting, and rapid contractions recurred after the infusion was restarted.No additional information is available.
 
Additional Manufacturer Narrative
B3: event date / d10 therapy date: (b)(6) 2026.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WITH MDL
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50434835
Report Number1314492-2026-01861
Device Sequence Number9479271
Product Code FRN
UDI-Device Identifier00085412091570
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX
Device Catalogue Number35700BAX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Oxytocin.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown